Deficient rational functions and Ahlfors's theory of covering surfaces

Andreas Sauer Fachbereich 11 Mathematik, Gerhard Mercator Universität

TBD mathscidoc:1701.332957

Arkiv for Matematik, 39, (1), 151-155, 1999.8
We prove a second fundamental theorem in the sense of Nevanlinna's theory of meromorphic functions replacing the constants$a$in $$\bar N$$ ($r, f, a$) by rational functions$R$with$R(∞)=a$. The key argument is Ahlfors's second fundamental theorem from his theory of covering surfaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 178 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{andreas1999deficient,
  title={Deficient rational functions and Ahlfors's theory of covering surfaces},
  author={Andreas Sauer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601388307766},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={1},
  pages={151-155},
  year={1999},
}
Andreas Sauer. Deficient rational functions and Ahlfors's theory of covering surfaces. 1999. Vol. 39. In Arkiv for Matematik. pp.151-155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601388307766.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved